My Skin Is Flaking and Peeling Off

by Stephen
(Roswell, Georgia USA)

I am a 70 year old male with a severe skin problem that I have had for at least 10 years. My skin of my lower legs and feet is peeling and flaking off. I suffer from venous insufiency and venous stasis disease. I also have skin ulceration in the skin of my ankles. I take the blood thinner Warfarin. I also have swelling and discoloration of.my legs feet and ankles. I recently went to a wound care specialist who suggested I use Aquaphor also I was prescribed Clobetasiol by a dermatologist. Some of the medicines I just described contain petroleum jelly. Can you please offer me some advice to help me with the skin problems I have. Thank you for any help you can give.

Comments for My Skin Is Flaking and Peeling Off

Average Rating starstarstarstarstar

Click here to add your own comments

Rating
starstarstarstarstar
Response to: My Skin Is Flaking and Peeling Off
by: Nanette with Skin-Remedies.com

Hello Stephen,

Let me start by saying that 10 years is quite a long time to have suffered so much and I am very glad that you are seeking out natural remedies for your symptoms. Regarding Clobetasol, this drug can produce a number of harsh side effects which can include: burning, stinging, itching, dryness, or redness at the application site. So I would say that this is not a very healthy option. Regarding the petroleum in the meds you mentioned this is some of the cheapest substance that companies add to not only medicines but to most of the cosmetic and alleged therapeutic products on the market. It is nothing but a cheap filler and even more sad is the fact that the molecules are way too big to pass the pores of the skin so over time your skin will become blocked from receiving any moisture and eliminating toxins. What I recommend is to first cleanse with our All Over Face & Body Wash followed by an application of our Double Strength TheraCream twice a day. These products will soothe the skin and provide much needed moisture all the way to the 7 layers of skin.

Please keep me posted on your progress Stephen.

Warm Regards,
Nanette

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to General 2.

Special Note:  Some of our customers who have provided a testimonial  have received a free product for their kind contribution.